Matrix Patterns And Undetermined Coefficients

Matrix Patterns and Undetermined Coefficients
Author: Gollwitzer, Herman
College Mathematics Journal, Vol. 25, no. 5, pp. 444-448, 1994

The author describes a simple idea that reinforces the important concept of linearity and clarifies the nature of solutions of nonhomogeneous linear equations with constant coefficients that have a simple nonhomogeneous term.

Unless otherwise stated, the content of this page is licensed under Creative Commons Attribution-NonCommercial 3.0 License